# SDR RAIA0001010

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Pitot Heat
- Part time: 1,897 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6238 - DCA - TAT PITOT HEAT INOPERATIVE, NR 2 SAT INOPERATIVE DURING TAXI.  MAINTENANCE REPLACED G13 RELAY ON RIGHT RELAY SUPPORT PANEL.
